# SDR C2XA01TY206

- Difficulty date: December 24, 2001
- Submitted: December 25, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS,  During a scheduled 1C inspection, corrosion was found in several areas of the gusset, aft of the forward digital. Maintenance removed and replaced the gusset I.A.W.-EMB-135/145-SRM-51-40-02, The repair procedures where satisfactory and the aircraft will be released upon complection of inspection.
